Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

International Journal of Applied Research

Vol. 6, Issue 8, Part E (2020)

Study of Finite Permutation groups of finite simple groups

Author(s)
Manish Kumar Gupta and Dr. Ashok Kumar
Abstract
The main objective in this paper is to a discussion of several problems about primitive permutation groups which have been solved using the simple group classification. The classification of the finite simple groups has had far-reaching consequences for many branches of algebra.
Pages: 412-414  |  119 Views  3 Downloads
How to cite this article:
Manish Kumar Gupta, Dr. Ashok Kumar. Study of Finite Permutation groups of finite simple groups. Int J Appl Res 2020;6(8):412-414.
Call for book chapter
International Journal of Applied Research